# SDR FDEA201008173030

- Difficulty date: August 17, 2010
- Submitted: August 17, 2010
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757204
- Aircraft serial: 27238
- Aircraft time: 54,416 hours, 19,908 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 112N700358
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD SIDE LOAD FITTING OTBD LEG 2EA CODE 'C' FASTERNER HOLES ELONGATED WHILE REMOVING TO COMPLY WITH SIP MOD.  REPAIR ACCOMPLISHED ON STAM EA 757-5724-16-F2734. REV- ISSUED 06/29/10. EA F5720-139218 WINGS- ATTACH FITTINGS-(AD2004-12-07) NR2 ENGINE PYLON WING MOUNTED INBD SIDE LOAD FITTING. ISSUED TO TRACK DTA COMPLIANCE IAW 8100-9, DATED 06/28/10.  MAJOR REPAIR.
